Swancon 2014 @ Ibis Styles Hotel, 15 Robinson Ave, Northbridge

Sessions | Timetable | Tags | People

Film

Matches Events:
Queer Women In Speculative Fiction - Friday 20:00 until Friday 21:00 (60 Minutes)
The Silent City - An Australian Film Noir - Saturday 13:30 until Saturday 14:30 (60 Minutes)
Please Explain: Guardians of the Galaxy and Antman - Saturday 14:30 until Saturday 15:30 (60 Minutes)
She-Roes and Heroines: Our Favourite Kick-Arse Women - Saturday 16:30 until Saturday 17:30 (60 Minutes)
Trailer Park - Monday 14:30 until Monday 16:30 (120 Minutes)